Announcement

Collapse
No announcement yet.

Mastitis and Clindamycin

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • NikBM
    started a topic Mastitis and Clindamycin

    Mastitis and Clindamycin

    I'm currently taking Clindamycin because I had mastitis and needed to get a lump in my left breast aspirated twice. It turned out I had a staff infection. I'm very concerned about using my breast milk because now my baby's BM are loose. Mine are fine and I've been taking Florestra to ensure my gut flora is not affected. However, my baby is coming up on 8 weeks old and will be going for her vaccines. I'm having major pp anxiety from this. First because I'm on antibiotics to begin with and second because I know she's being affected by it. I have a follow up tomorrow but last week they said I might need another 7 days on antibiotics. I lost it in the dr office when they told me.
    Is this safe? Should I postpone her two month dr visit a week? How long will it take for her BMs to go back to normal?
    She's not having full diarrhea. She still goes her usual one time daily but it's significantly looser.
    thank you for any help in this matter. I need to relax.

  • admin
    replied
    NikBM:

    Gut flora won't have anything to do with vaccination or results. Many infants have loose stools when their mothers use antibiotics. This is normal.

    I'd go ahead and go to 2 month doctor visit and discuss with pediatrician.

    Tom Hale Ph.D.

    Leave a comment:

Working...
X